Toying with death, it's getting scary.

Discussion in 'Suicidal Thoughts and Feelings' started by A_pixie, Mar 26, 2008.

Thread Status:
Not open for further replies.
  1. A_pixie

    A_pixie Well-Known Member

    I abuse my prozac... It numbs me but I'm not sure what can make you overdose. I'm playing with death it's worrying. Five this time. I snorted three, took two mixed in with three glasses of wine...I don't wanna die but it's tempting. That amkes no sense to anyone here I know but I feel so mellow at the moment but I have the nagging feeling I may not wake up tomorrow and have to type each sentence about 3 times cause it's all blurry.

    It only happens when things in my life go wrong and I want to retreat's like a hiding place.

    I don't want to die but I'm not sure if I can stop myself.

  2. Sentient-Blizzard

    Sentient-Blizzard Well-Known Member

    have you told your doctor that you abuse your medication? right now I think that's the smartest thing to do
  3. *dilligaf*

    *dilligaf* Staff Alumni

    yep, talk to your doctor hun.

    my doctor only gave me a weeks worth of medication for a while because I was unsafe with anything mroe than that, then gradually raised it back up to a month again. Maybe that's an idea here?
  4. Bostonensis

    Bostonensis Guest

    I have seizzures a few months ago secondary to dexedrine ( methyl amphetamine ) . Since then my short term memory is blurry all the time. I accidentally took 800mg instead of 200mg. I was overdosed, I went to the hospital & I cannot believed how paramedics lack of knowledge with emergencies like this. To me it seems that they are just waiting foor me to die . I am not surprise when many emergenciies turn into death by their ignorance. I urged you to see your shrink or commit yourself to a hospital . It is not that bad over there.

    Toying with death can end up with brain damage & imagine that the rest of your life. By then you will not be able to decide what to do becoz you are brain dead. You are right, it is damn scary just the thought of it.
  5. A_pixie

    A_pixie Well-Known Member

    I need to find new ways to escape I guess...I don't abuse my medication often but I can see it snowballing if I'm not careful :(

    I get bad attacks of depression and I start to panic over the dumbest things and to stop worrying I try to mellow myself out somehow...does anyone have any alternative suggestions because this medication abuse has got to stop...
  6. Earn

    Earn Well-Known Member

    Hey sorry i havent been on here much.yeah messing around with your prescription can be scary.You could cause some damage.

    When i panic real bad i just leave the house.i walk for awhile sometimes i just run and run when it gets bad.and that helps me alot.i think you should try to find or calming method that works for you.something besides oding on your meds .for some a bath a works.this may not be apporpiate but masturbation is very calming also.Pixie you got alot of friends that will listen to you and everyone here is here for you.

    So just take some for yourself and find what calms you.Your a good person and i wouldn't want to see any thing happen to you.
Thread Status:
Not open for further replies.